# SDR FDEA202502040172

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 99,138 hours, 21,652 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: ARG72331
- Condition: Damaged
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO LANDING, GEAR WAS EXT AND  INITIALLY INDICATED 4 GREEN/SAFE. AFTER APPX. 1 MIN  GEAR INDICATION ON LEFT GEAR TURNED RED AND ON  SYNOPTIC FLASHED BETWEEN GREEN AND RED. AFTER APPX.  10 MIN LEFT GEAR INDICATED SOLID GREEN ON SYNOPTIC.  CREW FOLLOWED QRH FOR GEAR HANDLE DOWN WITH UNSAFE  INDICATIONS. CREW DECLARED EMERGENCY. AFTER  LANDING, SYNOPTIC STILL FLASHED BETWEEN RED AND  GREEN. CREW DECIDED TO HAVE MX PIN GEAR.  FOUND LH MLG PROX SENSOR SUPPORT BRACKET BROKEN, REPLACED WITH NEW IN REFERENCE TO AMM 20-50-02-2.  ALSO CHANGED THE PROX SENSOR FOR UP AND LOCK ON THE LT MAIN LANDING GEAR AMM 32-61-15-4. COMPLIED WITH ALL REQUIRED OPS CHECKS AND ALL INDICATIONS NORMAL. ACFT GOOD FOR SERVICE.
